# SDR AALA20011298

- Difficulty date: June 21, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27R CORRODED AT STATION 1130 INBOARD SIDE.  REMOVED DAMAGED STRINGER AND INSTALLED NEW STRINGER SECTION AND SPLICE PER SRM 53-10-3.  (M)
